Reminder Secure

Cerazette...? (Warning, may contain TMI and general icky-ness)

Jenny Wren is off-line
27 January 2012 15:43
JennyWren
Model
JennyWren
Location
United Kingdom
Dorset
Shaftesbury

At the end of my third month taking it and starting to have problems. Had just finished a 10 day long heavy and painful period and then lo and behold, a new one starts today, full on and proper. I had a 4 day break...

Has anyone else experienced this and does it settle down? 
Shoes give me endorphins, endorphins make me happy, happy models don't stab photographers!


28 January 2012 05:25
N_A_Photography
Photographer


I feel your pain. A few years ago i had one that lasted 3 months and a week. It's so bloody expensive to if your worried go to the doctor
WWW.NIKKALAADES.COM


Porcelain is off-line
28 January 2012 16:04
belledelaney
Model
belledelaney
Location
United Kingdom
Lancashire
Blackpool

id go to a doctor just incase x theres hundreds of pills it might not be the right one for your body x


Melissa Tongue is off-lineSilver Member
28 January 2012 16:45
xxmrmthxx
Model
xxmrmthxx
Location
United Kingdom
Oxfordshire
Henley-on-thames

Have you gone to the doctors to see if there's a medical prob. I have poly cystic ovary syndrome and I got put on cerazette. I found it worked well with me but I still had irregular flow. I had any thing to 9 months with out any aunt flow and I had the other extreme to a constant 6 months flow but I found the cerazette was the best pill I tried. But in the end due to my pcos I got advised to just come off everything.


Jenny Wren is off-line
28 January 2012 17:14
JennyWren
Model
JennyWren
Location
United Kingdom
Dorset
Shaftesbury

I'm going for a follow up next week, but I am stopping it as of today. I went through 3 heavy duty tampons last night. On a normal period, I wouldn't even soak one of those in a full 8 hours. This is the first pill I have been on since my baby was born, don't know if that might have affected things? Doc said I can't go back on Cileste as I have developed Aura migraines and that can be dangerous (apparently).

Thanks for the advice!
Shoes give me endorphins, endorphins make me happy, happy models don't stab photographers!


28 January 2012 19:44
rattusratus
Model


i dont know about the medication but you child is quite young could it be linked to that?

your flow often increase after childbirth, mine is much much stronger since (but seems to lasts less time)

Ratisha
300 men have died in lincoln county in the last 3 years...... but what you must remember is i did not shoot them all


Melissa Tongue is off-lineSilver Member
28 January 2012 21:42
xxmrmthxx
Model
xxmrmthxx
Location
United Kingdom
Oxfordshire
Henley-on-thames

Quote from JennyWren
I'm going for a follow up next week, but I am stopping it as of today. I went through 3 heavy duty tampons last night. On a normal period, I wouldn't even soak one of those in a full 8 hours. This is the first pill I have been on since my baby was born, don't know if that might have affected things? Doc said I can't go back on Cileste as I have developed Aura migraines and that can be dangerous (apparently).

Thanks for the advice!



Yes I couldn't go on oeustrogen (cant spell) pills from my miagraines as you have a higher risk of having a stroke
Good luck and I hope you find something what works for you x


Fleur du Mal is off-lineSilver Member
06 February 2012 11:09
Fleur_du_Mal
Model
This member has been reset to pending
Fleur_du_Mal
Location
United Kingdom
Derbyshire
Derby

Yep, I had similar troubles with Cerazette, not allowed on anything with oestrogen due to it raising my blood pressure, so I went on the injection and it was the worst thing I'd ever done.  I went hormone free a few years ago and have never looked back.  Yes I have to put up with the endo pain now whenever I have a period but I've learned methods of keeping that under control.  Barrier contraception is much more reliable for me anyway as I'm forgetful and with a condom there's a clear visual reminder that it's there rather than havng to worry about whether I remembered to take a pill on time.  So I get none of the body-f**king-up that hormonal contraception can cause and all of the convenience of an easily predictable period.  I genuinely don't see the point of putting my body through the wringer like that (a two stone weight gain in the space of six months, loss of all sex drive, and suicidal depression were the highlights) when there are less invasive alternatives ...

But that's just my bias in thinking that HC is downright evil.  If the pill you're on isn't working for you then get off it.  Try a different one and see if that works, if you definitely want to be on one.  But I would advise, if you're having trouble with progestogen based pills, not to try out the injection, as once that's in your body it's in there for three months at the very least, so it's not as easy to just stop it - if it works out badly you could be feeling the effects for months

Mr P to Fleur: "Oh, are you the cleavage lady?" www.badflower.co.uk


Raziela is off-line
06 February 2012 12:13
Raziela
Model
Raziela
Location
United Kingdom
Staffordshire
Stoke-on-Trent

I've been on the injection since the end of september due to being forgetful with the pill (no other issues apart from that I may add) which resulted in a miscarriage in the first week of august.

I have had literally 0 problems with the injection so far apart from slightly raised hormone levels after the first one which caused a bit of a spot outbreak, but that could also be put down to how much stress I'm facing with various issues atm, I'm not sure.


But all the other ladies are right, if what you are using doesn't feel right to you, please, please go to your doctor and try something else.


Jenny Wren is off-line
06 February 2012 17:20
JennyWren
Model
JennyWren
Location
United Kingdom
Dorset
Shaftesbury

Hey, am off it now and have been for a week. The doctor said I was right to trust my instincts and stop taking it. I have had a chat with the other half and we both agree that HC is not right for me, experiencing many of the same symptoms as Fleur describes above.

Good news is that within a day I felt lighter, happier and normal!

Anyways, it wouldn't be such a bad thing if I did fall as I am broody and we both want another one!
Shoes give me endorphins, endorphins make me happy, happy models don't stab photographers!



6 Users currently online   Blue=Models Orange=Photographers Red=Agencies Purple=MUA/Stylists Grey=Studios Green=Moderators
cgwebster colinpierce frankpht Kjoservices read steveh32